Skip to content Skip to navigation menu
pick-n-pay-header2.png

Panado Tablets 24s

MAX 8 PER ORDER
Description
Contains paracetamol for the symptomatic treatment of pain and fever.

Features
  • Relief of pain and fever such as: Headache, Toothache, Cold and flu
  • Sugar Free
  • Gets to work in 15 minutes

Barcode
60011053

Usage
Adults: One tablet every 3 hours or one to two tablets every 4 to 6 hours while symptoms persist. Max: 8 tablets in any 24-hour period. Children 6-12 years: Half to one tablet every 4 hours if necessary. Max: 4 doses in any 24-hour period for not longer than 5 days. Children under 6 years: Not Recommended. Paracetamol syrup should rather be considered for use if such medication is necessary.

Ingredients
Per tablet: paracetamol 500 mg, potassium sorbate 0.12% m/m


    Desktop PDP Disclaimer